# SDR EISA99135

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Part number: 260582
- Condition: Unserviceable
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK, RT ELEV WOULD NOT INDICATE FULL DEFLECTION IN EITHER DIRECTION.  REMOVED AND REPLACED ELEV POSITION INDICATOR IAW MM 31-20-0, NO DEFECTS.  (M)
